MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL27GA1/2IN; NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL27GA1/2IN; NEEDLE
Model Number 300255
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the hypoint ndl27ga1/2in experienced a loose needle.The following information was provided by the initial reporter: distributor has received a complaint from the end user reporting issue the product neorecormon stating the following: ¿needle is very loose and detaches itself from the syringe when the cap is removed.¿.
 
Additional Manufacturer Narrative
H6: investigation summary: the customer issued a complaint for a very loose needle and that detaches itself from the syringe when the cap is removed.No samples were provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint meet all acceptable quality levels (aql¿s), were manufactured and released according to applicable procedures and specifications.Based on the investigation conclusion, bdm-ps was not able to confirm the detection of the symptom perceived by the customer or correlate this symptom with a potential cause linked to bdm-ps process.As a consequence, bdm-ps does not propose any corrective action in the scope of this complaint.H3 other text : see h.10.
 
Event or Problem Description
It was reported that the hypoint ndl27ga1/2in experienced a loose needle.The following information was provided by the initial reporter: distributor has received a complaint from the end user reporting issue the product neorecormon stating stating the following: ¿needle is very loose and detaches itself from the syringe when the cap is removed.¿.

Brand Name
HYPOINT NDL27GA1/2IN
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10962356
Report Number8041187-2020-00809
Device Sequence Number702439
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2024
Device Model Number300255
Device Catalogue Number300255
Device Lot Number9155564
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1